advertisement

Asthma

Question
Posted by: Lesley-Ann | 2018/11/20

Q.

Taking Foxair but tremor is unbearable

I am attempting to use Foxair again having tried and failed before as the tremor side effect is so bad that it makes typing difficult and typing is basically what I do all day long. I wondered if this particular side effect does resolve with time and if so, how long does it take? Is there an alternative to Foxair that does not produce this side effect?

Expert's Reply

A.

Asthma Expert
- 2018/11/22

It's an unusual side-effect, but can occur.  There are newer longer acting agents now which can be combined with once daily inhaled corticosteroids, and there are also some other alternative inhalers which don't have a tremor.  You should see a good GP or pulmonologist who can prescribe these.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.